... doctor, but I feel a bit aggressive after i started taking it and am having not much difference related to my depression & anxiety. Could you please advise & help me.
Contact your Doctor as soon as possible for help or change in meds. So you can feel better. Hang in there and let me know what you find out
is used to treat depressive disorder
used to treat generalized
anxiety disorder or social anxiety disorder.
Hello iyervishalv. A bit late, I'm afraid but this might be of help to whom ever might be reading through past asked questions. I also take paroxetine (paxil) and mirtazapine (remeron). I've a few suggestions. Take the paroxetine upon awaking, that way the drug will be working while you are awake, facing your daily routine. I'm guessing you are at 20mg. Taking the mirtazapine at bedtime is best, because it will as you know, help your sleep. Again, not knowing your dose of mirtazapine, you might need to increase it. By increasing it, theres a fair chance that your depression will abate some. Finally, not knowing how long you've been on the two, you might wait and see. Hostility is a more serious side effect and if it continues, you should notify your doctor. Very best to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2012 • 5 answers
Posted 23 Mar 2013 • 4 answers
Posted 5 Jun 2013 • 2 answers
Posted 28 Sep 2013 • 6 answers
I am experiencing severe nausea/ throwing up, I take paroxetine at night, will this stop eventually?
Posted 9 Oct 2013 • 1 answer